# SDR DALA2019111866741

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 41,695 hours, 28,446 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN PRESSURE DOME BELOW THE NOSE LANDING GEAR ACTUATOR. NRC 001-0270:5300-2001/001 00014: COMPLIED WITH ER/A 582891-14 REV O. (LP #1361132)
